# SDR UHLA2015033000217

- Difficulty date: March 30, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000140
- Aircraft time: 21,846 hours, 13,603 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C DID NOT PRESSURIZE. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT. UPON RETURN, WE FOUND SWITCH IN MANUAL MODE. PERFORMED OPS TEST OF AUTOMATIC PRESSURIZATION AND MANUAL PRESSURIZATION IAW AMM 21-30-00.  NO DEFECTS NOTED.
